← Return to Capecitabine (Xeloda) side effects: how do you manage them?

Discussion
Comment receiving replies
@omaegg

The longer I take the med the worse my hand and foot reactions are. So far I use a lotion high in urea. Also I have started feeling more nauseaus even on my off week. Currently on it for a week then off for a week. Anyone else have these issues and what have you tried?

Jump to this post


Replies to "The longer I take the med the worse my hand and foot reactions are. So far..."

Xeloda is known for causing small fiber neuropathy, have you talked to your doctor about this?

Hi @omaegg, I moved your question to this existing discussion about managing the side effects of capecitabine (Xeloda). I did this so you can connect with others taking this chemotherapy like @old @kk57 @pattycron @regionrat @kerstin1 @trivia @saltis. Hopefully they can share how they helped to reduce side effects.

Omaegg, what effects to you have in your hands and feet?

  Request Appointment